Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 4:36 PM EDT for Greene County, Taliaferro County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 4:36 PM EDT (20:36 UTC)
- Expired
- Aug 9, 2018, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Greene County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WWUS82 KFFC 092036
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT THU AUG 9 2018
GAZ050-051-092115-
Taliaferro GA-Greene GA-
436 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND GREENE COUNTIES
UNTIL 515 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Union Point, or near
Greensboro...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Veazey, Robinson, Daniel Springs, Penfield, Lyneville,
Alexander Stephens Park, Sandy Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3349 8284 3347 8287 3344 8285 3344 8286
3345 8299 3347 8301 3345 8304 3347 8314
3359 8333 3375 8326 3370 8312 3371 8305
3369 8301 3370 8299 3369 8292 3362 8288
3364 8287 3365 8281
TIME...MOT...LOC 2036Z 287DEG 17KT 3362 8308
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Thu Aug 9 2018 .SHORT TERM /Tonight through Friday Night/... Another round of thunderstorm activity is anticipated today as a shortwave passes over the area this afternoon and into the early overnight period. Convection has already begun to fire over the area ahead of a line of thunderstorms moving eastward towards the area from Alabama. A boundary is draped across the southern portion of Georgia and is progged to remain stalled across the area throughout the remainder of the day. Storms have plenty of instability to work with as values are quite high this afternoon with SBCAPE and MUCAPE values exceeding 3000 J/kg. As the eastward moving storm system interacts with the boundary it could provide a focus for enhanced thunderstorm activity and the potential for development of strong to severe storms. Gusty winds appear to be the main threat associated with any severe storms that occur. With high PWATS of 2 inches or higher across the area, though, it is also possible for stronger storms to produce locally heavy rain which could lead to some isolated flooding concerns, particularly in the vicinity of the boundary in the southern end of the region. Model guidance is consistent in indicating that the next shortwave will enter the area late Friday, bringing about enhanced thunderstorms chances to north and central Georgia once again starting in the afternoon and lasting into the early overnight period. Although the timing of these thunderstorms will depend on the speed of the shortwave, high-end chance to likely PoPs are nonetheless expected in the afternoon the evening hours Friday. PWATs will remain high throughout the area on Friday with many locations in north Georgia in excess of 2 inches and ample instability will be present, with SBCAPE and MUCAPE values on the order of 2000-3000 J/kg. Combined with the upper-level support provided by the shortwave aloft, expect numerous storms to develop in association with this disturbance. While generally weak flow aloft suggests that the risk for severe storms should not be widespread, the high PAWT values indicate that stronger storms could produce locally heavy rainfall. Increased precipitation and cloud coverage associated with these shortwaves will moderate temperatures somewhat, with high temperatures trending back to near normal values. However, with high humidity values as a result of the deep moisture in place over the area, maximum heat index values could still be on the high side and even exceed 100 across the southern tier of the CWA. King .LONG TERM /Saturday through Thursday/... The long term period begins with a trough over the eastern US and a shortwave just to our north, centered just south of the Ohio Valley into Tennessee and Alabama. The shortwave will continue to exit the area on Saturday potentially mixing in some slightly drier air for Saturday afternoon so pops are just slightly lower, but still in the chance category. Further to the north, a deepening trough will become a cutoff low centered over the Ohio Valley by Sunday afternoon (early Sunday for the ECMWF, Sunday afternoon for the GFS). Regardless, pieces of energy will continue to round the base of the trough and push into our area helping to provide a focus for showers and thunderstorms across the area on Sunday through at least through late on Monday. Similar to most days, strong to isolated severe storms will be possible with the primary threats being heavy rain, strong winds, and frequent lightning. For late Monday/Tuesday, the low will weaken and kick out to the northeast pushing a cold front through the area by Tuesday. As a result, pops for Tuesday/Wednesday are in the slight chance range across much of the area. Differences exist between the models as to how dry the air filtering in behind the front will be, with the GFS being the driest. Will continue to monitor trends as pops will continue to be adjusted. Pops increase again for Thursday afternoon as another shortwave works its way towards the area. Temperatures through the extended will be near average with highs in the upper 80s to lower 90s and lows in the upper 60s and low to mid 70s. Reaves && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 50 40 40 Atlanta 73 88 72 87 / 60 60 40 40 Blairsville 66 82 65 82 / 60 70 40 50 Cartersville 70 86 69 87 / 60 60 30 40 Columbus 74 91 73 90 / 50 60 30 30 Gainesville 71 86 70 86 / 60 60 30 50 Macon 73 92 73 90 / 60 40 20 40 Rome 71 86 69 88 / 60 60 30 40 Peachtree City 72 89 71 88 / 60 60 40 40 Vidalia 75 93 75 92 / 40 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 4:29 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 429 PM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 429 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous thunderstorms are expected through this afternoon and evening, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 3:56 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT THU AUG 9 2018
GAZ005>007-012>014-092045-
Gilmer GA-Dawson GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
356 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
EASTERN GORDON...PICKENS...MURRAY AND FANNIN COUNTIES UNTIL 445 PM
EDT...
At 355 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to Folsom...and moving east at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Chatsworth, Jasper, Ellijay, Blue Ridge, Nelson, Eton, East Ellijay,
Morganton, Talking Rock, Fairmount, Ranger, Amicalola Falls State
Park, Crandall, Jones Mill, Cohutta Wilderness, Fausett Lake, Pisgah,
Mineral Bluff, Talmadge and Cherry Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8417 3438 8426 3439 8458 3441 8458
3440 8492 3479 8485 3480 8484 3481 8485
3486 8484 3487 8482 3491 8483 3499 8481
TIME...MOT...LOC 1955Z 257DEG 18KT 3499 8472 3439 8481
WIND...50MPHSpecial weather statement, Aug 9, 3:57 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT THU AUG 9 2018
GAZ038-050-051-092030-
Taliaferro GA-Oglethorpe GA-Greene GA-
357 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHWESTERN
OGLETHORPE AND NORTHERN GREENE COUNTIES UNTIL 430 PM EDT...
At 357 PM EDT...a strong thunderstorm was over Penfield, or 7 miles
north of Greensboro...moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Siloam, Maxeys, Robinson,
Wrayswood, Greshamville, Daniel Springs, Penfield, Lyneville,
Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3348 8294 3361 8335 3362 8335 3362 8336
3373 8331 3374 8329 3374 8330 3376 8328
3379 8328 3374 8295 3363 8289
TIME...MOT...LOC 1957Z 284DEG 24KT 3368 8319
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 4:06 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU AUG 9 2018
GAZ059-068>072-081-092045-
Lamar GA-Monroe GA-Upson GA-Crawford GA-Jones GA-Jasper GA-Pike GA-
406 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...MONROE...
UPSON...NORTHERN CRAWFORD...NORTHERN JONES...SOUTHERN JASPER AND
SOUTHEASTERN PIKE COUNTIES UNTIL 445 PM EDT...
At 406 PM EDT...a line of strong thunderstorms was along a line
extending from Adgateville to near Juliette to Hannahs Mill...and
moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Monticello, Yatesville,
Culloden, Aldora, Sunset Village, Lincoln Park, The Rock, Bradley,
Wayside, Atwater, Round Oak, Russellville, Logtown, Sunnyside,
McElheneys Crossroads and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3315 8397 3320 8389 3320 8384 3318 8382
3319 8381 3321 8383 3325 8382 3332 8372
3323 8354 3317 8355 3318 8345 3317 8342
3315 8342 3301 8353 3279 8420 3295 8452
3296 8453
TIME...MOT...LOC 2006Z 290DEG 22KT 3323 8366 3311 8384 3294 8434
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 4:25 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT THU AUG 9 2018
GAZ085-086-097-098-092100-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
425 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHEASTERN
TREUTLEN...JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 500 PM
EDT...
At 425 PM EDT...a strong thunderstorm was near Scott, or 9 miles
south of Wrightsville...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Swainsboro, Wrightsville, Adrian, Kite, Spann, Covena, Orianna,
Norristown, Lovett, Norristown Junction, Dellwood, Meeks, Brewton,
Blackville, Gillis Springs and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3258 8288 3276 8281 3267 8234 3252 8237
3240 8254
TIME...MOT...LOC 2025Z 294DEG 15KT 3260 8269
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 9, 4:32 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT THU AUG 9 2018
GAZ032>034-044>046-054-055-057-092115-
Fayette GA-North Fulton GA-Rockdale GA-Cobb GA-Clayton GA-DeKalb GA-
Gwinnett GA-Henry GA-South Fulton GA-
432 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...
FULTON...WESTERN ROCKDALE...EASTERN
COBB...CLAYTON...DEKALB...WESTERN GWINNETT...NORTHWESTERN HENRY AND
COUNTIES UNTIL 515 PM EDT...
At 431 PM EDT...a line of strong thunderstorms was along a line
extending from Sweat Mountain to Vinings to Palmetto...and moving
east at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Jonesboro, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Smyrna, Dunwoody, East Point, Duluth, Stockbridge,
Union City, Forest Park, Suwanee, Riverdale, College Park, Fairburn
and Lilburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8462 3374 8458 3376 8459 3384 8455
3408 8451 3407 8442 3411 8442 3411 8440
3409 8421 3405 8412 3405 8410 3407 8412
3408 8411 3408 8407 3385 8404 3349 8418
3351 8472
TIME...MOT...LOC 2031Z 266DEG 25KT 3405 8446 3385 8450 3353 8466
WIND...50MPHSpecial weather statement, Aug 9, 4:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT THU AUG 9 2018
GAZ050-051-092115-
Taliaferro GA-Greene GA-
436 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND GREENE COUNTIES
UNTIL 515 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Union Point, or near
Greensboro...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Veazey, Robinson, Daniel Springs, Penfield, Lyneville,
Alexander Stephens Park, Sandy Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3349 8284 3347 8287 3344 8285 3344 8286
3345 8299 3347 8301 3345 8304 3347 8314
3359 8333 3375 8326 3370 8312 3371 8305
3369 8301 3370 8299 3369 8292 3362 8288
3364 8287 3365 8281
TIME...MOT...LOC 2036Z 287DEG 17KT 3362 8308
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.